Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i5.30
pages 23-33

Method of Solving Nonlinear Programming Using Variable Dimension Basis

Yuriy D. Shcherbashin
National Technical University of Ukraine "Kiev Polytechnical Institute", Ukraine


Consideration is given to approximation programming method with gradually increasing/decreasing basis dimension. If the solution is found in the vertex of limiting polyhedron, i.e., on the boundary of intersection of n-limiting hyperplane (n — dimension of space of searched variables), then the basis dimension reaches n; if the solution is on the faces or edges of limiting polyhedron, then the basis dimension decreases. With the solution found inside the admissible domain, then the basis dimension is zero and X-trace on the last steps corresponds to the fastest descent (ascent) algorithm. The other feature of the method is the application of quadratic approximation of discrepancy Δ φi (X) variation along admissible appropriate direction — ray σ — linear combination of edges of current basis cone. The quadratic approximation method enables us to increase the step length in comparison with the simplest methods of approximation programming.

Articles with similar content:

Optimal Control of an Elliptic System with Conditions on a Component Thin Inclusion
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Ivan V. Sergienko, Vasiliy S. Deineka
Studies of Problems of Combinatorial Optimization of Game Type on Arrangements
Journal of Automation and Information Sciences, Vol.39, 2007, issue 1
Natalya Yu. Ustian, Oleg A. Emets
Accounting for Solution Singularity in Analysis of Normal Wave Diffraction in a Flat Waveguide
International Journal of Fluid Mechanics Research, Vol.31, 2004, issue 5
V. B. Galanenko, D. V. Galanenko
On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Elena M. Kiseleva, Konstantin A. Kuznetsov
International Heat Transfer Conference 11, Vol.18, 1998, issue
A. V. Loburev , M. S. Cherny, Boris M. Galitseisky